Phoenix Rising supports the Millions Missing global day of protest
Phoenix Rising is delighted to support the demands being made in the ME/CFS community’s first-ever global day of protest …
Discuss the article on the Forums.

Feel terrible after taking lactulose

Discussion in 'Gastrointestinal and Urinary' started by tinacarroll27, Feb 19, 2018.

  1. tinacarroll27

    tinacarroll27 Senior Member

    Messages:
    182
    Likes:
    717
    UK
    Hi all. I had a SIBO test on Friday and took some lactulose as part of the test. Friday I was fine just a bit of gas after. Saturday I had quite a bit of stomach pain but Sunday I felt terrible with a bloated stomach and lower back pain. Today I can't get out of bed and the pain in my back is worse and I am so bloated I look pregnant. Surely it can't be the lactulose can it? I can't think of anything else to have caused this!
     
  2. jason30

    jason30 Senior Member

    Messages:
    302
    Likes:
    124
    The Netherlands
    I had the same. For me bloated stomach = SIBO. Lower back pain = adrenals (stress!)
     
  3. Bob

    Bob

    Messages:
    10,703
    Likes:
    34,253
    England (south coast)
    The lactulose is designed to feed the problematic bacteria in the upper intestine for the purposes of the test. Your adverse reaction suggests that you might have SIBO, unless it's just your lower intestinal bacteria reacting. If you test positive and get treatment then the bloating should clear up.
     

See more popular forum discussions.

Share This Page